# SDR FDEA201412294199

- Difficulty date: December 29, 2014
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842141
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 355 STRINGER -7R, R1 DOOR CUT OUT UPPER SILL INNER CHORD ANGLE FOUND ONE HOLE.  WHEN REMOVED THE LINER FOR ACCESS, REFER TO SNRM NO1348, FABRICATED IAW DWG 141N8421 SHEET 1 REV G.  ANGLE R & R BY FABRICATED PART IAW DWG 141N8421 SHEET 1 REV G.       REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
